Convergence of Heston to SVI

File Description SizeFormat 
1002.3633v1.pdfAccepted version111.45 kBAdobe PDFView/Open
Title: Convergence of Heston to SVI
Authors: Gatheral, J
Jacquier, A
Item Type: Journal Article
Issue Date: 18-Feb-2010
URI: http://hdl.handle.net/10044/1/11571
DOI: http:dx.doi.org/10.1080/14697688.2010.550931
ISSN: 1469-7688
Publisher: ROUTLEDGE JOURNALS, TAYLOR & FRANCIS LTD
Start Page: 1129
End Page: 1132
Journal / Book Title: QUANTITATIVE FINANCE
Volume: 11
Issue: 8
Copyright Statement: © 2011 Taylor & Francis. ‘This is an Author's Original Manuscript of an article whose final and definitive form, the Version of Record, has been published in the Quantitatve Finance, 2011. © Taylor & Francis, available online at: http://www.tandfonline.com/10.1080/14697688.2010.550931."
Appears in Collections:Financial Mathematics



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons